# SDR CA960311033

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Flow Reg
- Part number: CASC211
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A, D, E

## Discrepancy

(CAN)DURING CLIMB, #1 ENGINE EXCEEDED MAXIMUM TGT FOR THIS STAGE OF FLIGHT. THE ENGINE WAS SHUT DOWN, AND AIRCRAFT RETURNED TO BLOCKS. THE FUEL FLOW REGULATOR WAS REPLACED, GROUND RUN WAS CARRIED OUT AND F OUND SERVICEABLE.
